Into The Unknown… By Kami Wightman Fulton, Bitley Michigan
My daughter was an amazing athlete! Volleyball and wakeboarding were her life. Now, we are lucky if she can complete a full day at school let alone play sports. This all started a week after my daughter had the first shot of Gardasil and began to have lots of pain and swelling in her joints. Her knee in particular was really bad. It was terribly swollen as were her neck and ankles. The doctors thought she had Juvenile Rheumatoid Arthritis. After about a year, there has been no improvement in her condition, as a matter of fact it appears to be getting worse.
Now Jordan is experiencing stomach problems and feels very nauseous and does not feel like eating anything. She is also experiencing horrible chest pains and back pains. No matter how hard I try to make her feel better, there does not appear to be anything I can do which helps relieve her pain. To make matters worse, Jordan’s fingers turn blue, she gets a rash all over her body and her eyes always dry up, she suffers from shortness of breath and bad headaches.
The newest and most scary side effect is when Jordan passes out and has silent seizures. When these seizures started, she would have them once a month to twice a week but now she is having them every day and sometimes several in a day.
We have been to many hospitals but get no help. I find it difficult to understand that they cannot work out why these seizures are occurring and see how harmful they are to my daughter.
I find it very difficult to handle having to watch my baby girl go through this nightmare and there is nothing I can do to make it all better.
If she were having these problems because of a medication she was taking, she could simply stop taking it and gradually recover. It is really too bad she cannot be unvaccinated. I would give anything to be able to get the Gardasil vaccine completely out of her system.